# SDR COEA2018041727819

- Difficulty date: April 17, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 31,317 hours, 30,961 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Arm
- Part number: S52876606006
- Condition: Corroded
- Location: Lt Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NLG DOOR AFT HINGE ARM HAD CORROSION AT THE UPPER ATTACH BORE.  REPLACED THE HINGE ARM.
